The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1050 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 4, 1992, pp. 539–552
DOI: 10.4171/ZAA/586

Published online: 1992-12-31

A Stochastic Nonlinear Evolution Equation

Wilfried Grecksch[1]

(1) Universität Halle-Wittenberg, Germany

A stochastic evolution equation for processes with values in two orthogonal subspaces of a Hilbert space is considered. Such types of equations arise in the study of quasistatic processes of elastic viscoplastic materials with random disturbances. Using the theory of Hilbert space valued Ito equations an existence and uniqueness theorem is proved. Finally a time discrete approximation is discussed.

Keywords: Stochastic partial differential equations, difference equations

Grecksch Wilfried: A Stochastic Nonlinear Evolution Equation. Z. Anal. Anwend. 11 (1992), 539-552. doi: 10.4171/ZAA/586